| Model Number |
CL-904 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a cesarean section, when the doctor was suturing to close the uterus and took a bite of the tissue, the needle driver was used to pull the needle through, but when the user grabbed the needle 1/3 of the way away from the needle point, it broke into two pieces.The user watched the device fall into the patient's cavity and was able to pick it up.It was noted as a completely normal case and closure, with no tough tissue or any issues with suturing.The surgeon left the device strand in the patient and used another type of suture to tie it off and finish the closure.There was no patient injury.
Additional Manufacturer Narrative
Additional information: a1, a2, b7, g3 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.